# SDR S03430032

- Difficulty date: June 9, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 29906
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Overheated
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

B-18209 DURING FLIGHT FROM LAX TO TPE, LT NR 1 WINDSHIELD WAS NOTICED SMOKE AND SCORCHING SMELL EIGHT HOURS AFTER TAKE-OFF. THE ABNORMALITY DISAPPEARED AFTER SWITCHED OFF LT WINDOW HEAT FUNCTION.  CHECK FOUND LT NR 1 WINDSHIELD LOWER BUS BAR HEAT TERMINAL OVERHEATED. ACCORDINGLY, THE TERMINAL WAS REPLACED.  AFTER REPLACED THE TERMINAL,THE WINDOW HEAT FUNCTION TEST NORMAL IAW AMM.  REPORTED THE SERVICE DIFFICULTY TO MFG, AND WAITING FOR MFG RESPONSE AND RECOMMENDATION.
